| Model Number |
Zephyr 4.0 J EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
An incident occurred during a valve placement procedure where one of the delivery catheter's wings broke off in the patient.The wing was located and removed from the patient.The following device deficiency was not associated with an adverse event.